Lower Bounds on the Broadcasting and Gossiping Time of Restricted Protocols. Flammini, M. & Pérennes, S. SIAM J. Discret. Math., 17(4):521–540, 2004.
Lower Bounds on the Broadcasting and Gossiping Time of Restricted Protocols [link]Paper  doi  bibtex   
@article{DBLP:journals/siamdm/FlamminiP04,
  author    = {Michele Flammini and
               St{\'{e}}phane P{\'{e}}rennes},
  title     = {Lower Bounds on the Broadcasting and Gossiping Time of Restricted
               Protocols},
  journal   = {{SIAM} J. Discret. Math.},
  volume    = {17},
  number    = {4},
  pages     = {521--540},
  year      = {2004},
  url       = {https://doi.org/10.1137/S0895480101386450},
  doi       = {10.1137/S0895480101386450},
  timestamp = {Sat, 25 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/siamdm/FlamminiP04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0